# SDR 02047328

- Difficulty date: February 16, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N328UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41083
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22260C020303A
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF THE FLIGHT FROM IAD TO JFK, THE CREW REPORTED THAT THE CABIN WOULD NOT PRESSURIZE IN MANUAL MODE.  THE AUTOMATIC MODE WAS INOPERATIVE AND ON DMI.  THE AIRCRAFT RETURNED TO IAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
